# SDR UALA2012111906665

- Difficulty date: November 17, 2012
- Submitted: November 20, 2012
- Operation: Air carrier
- Aircraft: N852UA
- Make and model: Airbus A319-131
- Aircraft serial: 1671
- Aircraft time: 37,768 hours, 15,473 cycles
- Engine: Iae V2522A5
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Spinner
- Condition: Cracked
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE NOSE SPINNER FOUND CRACK NEAR BOLT.  REPLACED NR 1 ENGINE INLET CONE FAIRING PER AMM.
